Triadene Side Effects


Combined Contraceptive Pill »

There are a number of side effects that are associated with Triadene. The majority of women who use the pill do not experience any side effects and if they do, they usually only last for a few months. However, they can occur and some can be more serious than others. If you experience any of the serious side effects, you need to contact your doctor immediately because they could be signs of dangerous health conditions.

You must report the following symptoms to your doctor and seek medical attention. If you experience difficulty breathing, chest pains, swelling limbs, pains in your leg, coughing for no reason, numbness, dizziness, changes in vision or slurred speech seek medical help. You should also look out for changes in your breast such as dimpling of the skin, lumps or changes to the nipple, as they could be signs of breast cancer. You should also report any pelvic pain or jaundice. If you have an allergic reaction to Triadene, where your face, mouth, throat or lips swell, seek urgent medical attention.

More common side effects include irregular bleeding, headaches, nausea, vomiting, stomachache, tender breasts, chloasma, mood swings and problems with contact lense tolerance. If you experience any severe headaches or have problems with vision, report this to your doctor. You should also report your bleeding if it is unusually heavy and long lasting.

Risks of Triadene

You should be aware that there are a few risks associated with the contraceptive pill. Although rare, there is a link between breast cancer and a slight increase risk in the disease when you use the pill. The same can be said for blood clots. The pill has also been linked to a rare form of liver cancer.

There is a chance that if you use the pill, you have a slight increase in the risk of having breast cancer. Any woman can have the disease and it is rare under 40 but increases with age. The risk also decreases ten years after you stop using the pill. Therefore, if you stop using the pill at 40, there is a higher risk of having the disease than if you stopped using the pill at 30. You are more at risk of having breast cancer if you use the pill and have a close relative who has had the disease or if you are severely overweight. The pill has also been linked to cervical cancers but findings are not sure whether the increase in this disease could have been due to other factors. Some liver diseases have also been found in association with the pill as some women have developed liver tumours whilst using the pill for a long period of time.

The pill can increase your risk of blood clots because the levels of oestrogen in the pill can cause the blood to clump together more often than normal. If blood blots form in vessels, they can block the flow of blood and this can be life threatening because if they cut off the blood supply to the heart or the brain, you will have a heart attack or a stroke. They can also cause a pulmonary embolism by forming in the lower legs, breaking off and traveling to the vessels in the lungs. You are more at risk of a blood clot if you smoke, are older, have just had a baby, are immobile, have high cholesterol or are severely overweight and use the pill.


« Taking Triadene Triadene and Pregnancy »